By Topic

Optimal and suboptimal structured algorithms of binary linear block codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Luo, Yijun ; School of Electronic Information, Wuhan University, Wuhan 430079, P. R. China ; Li, Jin

The optimal and suboptimal structured algorithms of linear block codes from the geometrical perspective are represented. The minimum distance and weight property lemmas and the theorem are proved for the generator matrix. Based upon the property of generator matrix, the structured algorithms of linear block codes are demonstrated. Since the complexity of optimal structured algorithm is very high, the binary linear block codes is searched by using the suboptimal structured algorithm. The comparison with Bose-Chaudhuri-Hocquenqhem (BCH) codes shows that the searched linear block codes are equivalent on minimum distance and can be designed for more block lengths. Because the linear block codes are used widely in communication systems and digital applications, the optimal and suboptimal structured algorithms must have great future being widely used in many applications and perspectives.

Published in:

Systems Engineering and Electronics, Journal of  (Volume:22 ,  Issue: 6 )